Fixed-point results via αj i-(DC (PÊ))-contractions in partial ♭-metric spaces

Dönmez L. S., Büyükkaya A., Öztürk M.

AIMS Mathematics, vol.8, no.10, pp.23674-23706, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 10
  • Publication Date: 2023
  • Doi Number: 10.3934/math.20231204
  • Journal Name: AIMS Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Directory of Open Access Journals
  • Page Numbers: pp.23674-23706
  • Keywords: common fixed-point, comparison function, E-contraction, F-contraction, Geraghty contraction, partial ♭-metric space, α-admissibility
  • Karadeniz Technical University Affiliated: Yes


In this study, we characterize a novel contraction mapping referred to as αj i-( (DCPÊ))-contraction in light of DC-contraction mappings associated with the Geraghty-type contraction and E-type contraction. Besides, a novel common fixed-point theorem providing such mappings is demonstrated in the context of partial ♭-metric spaces. It is stated that the main theorem is a generalization of the existing literature, and its comparisons with the results are expressed. Additionally, the efficiency of the result of this study is demonstrated through some examples and an application to homotopy theory.